# SDR 95ZZZX5074

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A7151
- Condition: Cracked
- Location: Bracket
- Part time: 605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BRACKET CRACKED.  REMOVED AND REPLACED.
